An Integral Formula for the Maslov-Index of a Symplectic Path

Bechtluft-Sachs, Stefan (2008) An Integral Formula for the Maslov-Index of a Symplectic Path. Reports on Mathematical Physics, 61 (3). pp. 417-427.

[img] Download (187kB)
Official URL:

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


The Maslov index of a not necessarily closed path M in the symplectic group Sp(2n) is expressed by an integral formula. We have an explicit formula for the integrand which is a rational 1-form on Sp(2n).

Item Type: Article
Keywords: Symplectic Group; Lagrangian Grassmannian; Maslov Index;
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1583
Depositing User: Stefan Bechtluft-Sachs
Date Deposited: 15 Oct 2009 14:46
Journal or Publication Title: Reports on Mathematical Physics
Publisher: Elsevier Ltd
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...